Health knowledge made personal
Join this community!
› Share page:

Does or can D-Amphetamine Salt Combo cause vaginal odor or the vaginal fluids cause a burning effect after sex?


Posted by ADDER-UP

I am an adult (40-something) and about 5 months ago was diagnosed with ADHD. I was prescribed Adderall and have been taking the generic form (D-Amphedamine Salt Combo Generic - 60 mg. 3 x a day).  I am curious as to whether or not this can cause a vaginal odor.  My boyfriend has a bit of psoriasis on his penis and lately, he says he feels a burning sensation after sex. He says it's not a bad burning sensation but almost like a "feel good" sensation - like when you first start to scratch a mosquito bite.   I'm not sure if it's from my meds or from his possible psoriasis flare up?  Is there something in the vaginal fluids from the salt combo causing this?  Either way, it'd be nice to know.
 
Post an answer
Write a comment: